Dealing With a Zyban Allergy Reaction
Zyban is one of the most commonly prescribed medications to help people to stop smoking and although it usually does work very effectively there is the issue of a possible Zyban allergy reaction that must be understood.
Zyban is a prescription strength medicine that was originally used to treat depression but which is now most commonly used as a smoking cessation treatment method. The Zyban tablets contain the active ingredient bupropion hydrochloride which is a medicine that is used to help people who are dependent on nicotine to give up their smoking habit.
Zyban Allergy Reaction
The possibility of a Zyban allergy reaction is actually quite high, but it can be reduced by doing a few things. For one, any patient that is considering starting on this medication needs to make sure that they tell their doctor if they have a seizure disorder, an eating disorder, take other medications, have had serious head injury, use cover the counter diet aids, or have diabetes which is treated with insulin or other medications.
There are also a few other precautions that should be taken in order to avoid a Zyban allergy reaction including avoiding drinking any alcohol. This is important because it is best to avoid all alcohol while taking this medication. It is important that anyone even just considering this drug discuss their use of alcohol with their doctor before starting on it.
It is important persons taking this drug understand that it is specially designed to release the drug gradually into the body. People need to make sure that they only take the recommended dose prescribed by their doctor even if the medication itself has different suggestions.
There are certain side effects that are typically related to a Zyban allergy reaction, and this includes a skin rash or difficulty in breathing. If this happens the person needs to discontinue taking the medication immediately and seek medical help. Rash with a fever or joint pain may also be signs of an allergic reaction and if left untreated can even be potentially life threatening.
Although very rare, there have been cases of hallucinations that have been reported with use of this medication and this is a very serious side effect. Any troublesome side effects experienced by persons taking this medication should be discussed with their doctor immediately, who will be able to determine whether or not the person should continue taking the drug. Also patients should keep in mind that they will most likely need feel any positive effects within the first week or so of taking the drug, and possibly not even until more than a month later.